It is absolutely impossible for you to be experiencing withdrawal symptoms after taking less than 1mg of clonazepam. You are indeed worrying for nothing and exaggerating whatever you're feeling. AND I can pretty much guarantee it's from reading the symptom sites on the Net. You really must stop doing that.
The difficulty you're having falling asleep could be due to holiday stress or some other stressor(s) in your life at the moment. The "weird" feeling could be a cold or the flu coming on, too many cookies and nogs.........
Let it go for the holidays and after things calm down, have another discussion with your doctor about your SAD. It's very possible you could overcome it with therapy and not need any medication at all.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.